Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13156
Title: Quantitative uniqueness for zero-order perturbations of generalized Baouendi-Grushin operators
Authors: Banerjee, Agnid
Garofalo, Nicola
Keywords: quantitative uniquenessBaouendi-Grushin operators
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: Based on a variant of the frequency function approach of Almgren, we establish an optimal bound on the vanishing order of solutions to stationary Schr¨odinger equations associated to a class of subelliptic equations with variable coefficients whose model is the so-called Baouendi-Grushin operator. Such bound provides a quantitative form of strong unique continuation that can be thought of as an analogue of the recent results of Bakri and Zhu for the standard Laplacian.
URI: http://hdl.handle.net/10077/13156
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13156
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
8_RIMUT48.pdf1.99 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

200
checked on Apr 11, 2019

Download(s)

105
checked on Apr 11, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons